# SDR ASAA2015110213599

- Difficulty date: November 2, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 5,940 hours, 1,933 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ON RECALL.  ACFT GROUNDED.  ACCOMPLISHED PACK TEMP CONTROLLER BITE ON BOTH CONTROLLERS, FIM 21-62, TASK 801, NR 2 HAD EXIT SRADA FAULT.  NR 1, NO FAULTS.  ON RECALL, NO PACK LT ILLUMINATED. OBSERVED GREEN LT ON RT AFT SRADA EXIT. OPS CKD NORMAL.  REF FIM 21-62, TASK 854 FAULT CLEARED WITH NO FURTHER FAULTS LOGGED.
